# SDR ASOA2015103114082

- Difficulty date: October 31, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 9, FS559 + 32 - 559 + 96.  REMOVED SEAT TRACK IAW SRM 53-01-11-000-802.  FABRICATED NEW SEAT TRACK IAW REO 601R-53-00-485.  INSTALLED NEW FABRICATED SEAT TRACK IAW AMM 53-01-11-400-802.
